# SDR 20010423CW004

- Difficulty date: March 30, 2001
- Submitted: April 23, 2001
- Operation: General aviation
- Aircraft: N453CM
- Make and model: Cessna 172R
- Aircraft serial: 17280845
- System (JASC): 7110 · Engine Cowling System
- Part: Mount
- Part number: J744436
- Condition: Torn
- Location: Engine Cowling
- Part time: 350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER TORN FROM MOUNTING PLATE.
